# SDR TRAX200800982

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 11,026 hours, 7,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD 318 INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL 318 ON PASSENGER DOOR IAW SRM 51-42-06.   (S)
